advertisement
Question
Posted by: ciska | 2004/01/20

Effects

Hi,

I finished my placebo pills and then stopped taking the pill. Is there any bad effects that I can get, cause I've been experiencing a loose stool, light-headedness and is also a bit nauseous. I was wondering if this is part of the after effects for leaving the pill?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are probably related to the hormones readjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement